# SDR CALA2018122402635

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ASS71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9469640 - SPEC NO. B777-33-3-7019 - DURING EMER PWR PACK CAPACITY CHK FOUND DR 4R M33409 BATTERY LOW VOLTAGE EMER LWR PACK ON DR 4R M33409 REPLACED, NEW BATTERY PACK TEST FA RRIED OUT FOUND MORMAL, REF AMM 33-51-06-960-802 REV.84 ADD EMP:V903182 IDT BY TA646
